# SDR FDEA200904031177

- Difficulty date: April 3, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A53989173003
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED HOLE ON FITTING AT FRAME 91 NEAR P 37 RT REPAIR PERFORMED BY BUSHING REPAIR IAW RAS/EFW/9000157/2009 ISS B, APPROVED BY EA 6-5310-120201.
